JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Recursion Formulas for Exton's triple Hypergeometric Functions
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 56, Issue 2,  2016, pp.473-506
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2016.56.2.473
 Title & Authors
Recursion Formulas for Exton's triple Hypergeometric Functions
Sahai, Vivek; Verma, Ashish;
  PDF(new window)
 Abstract
This paper continues the study of recursion formulas of multivariable hypergeometric functions. Earlier, in [4], the authors have given the recursion formulas for three variable Lauricella functions, Srivastava's triple hypergeometric functions and k-variable Lauricella functions. Further, in [5], we have obtained recursion formulas for the general triple hypergeometric function. We present here the recursion formulas for Exton's triple hypergeometric functions.
 Keywords
Recursion formula;Hypergeometric functions;
 Language
English
 Cited by
 References
1.
H. Exton, Hypergeometric functions of three variables, J. Indian Acad. Math., 4(1983), 113-119.

2.
S. B. Opps, N. Saad and H. M. Srivastava, Recursion formulas for Appell's hypergeometric function $F_2$ with some applications to radiation field problems, Appl. Math. Comput., 207(2009), 545-558.

3.
E.D. Rainville, Special Functions, Chelsea Publishing Company, New York, 1960.

4.
V. Sahai and A. Verma, Recursion formulas for multivariable hypergeometric functions, Asian-Eur. J. Math., 8(2015), 1550082 (50 pages).

5.
V. Sahai and A. Verma, Recursion formulas for Srivastava's general triple hypergeometric functions, Asian-Eur. J. Math., 9(2016) 1650063 (17 pages).

6.
H. M. Srivastava and P. W. Karlsson, Multiple Gaussian Hypergeometric Series, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, 1985.

7.
H. M. Srivastava and H. L. Manocha, A Treatise on Generating Functions, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, 1984.

8.
X. Wang, Recursion formulas for Appell functions, Integral Transforms Spec. Funct., 23(6)(2012), 421-433. crossref(new window)